# SDR P5CA0200710

- Difficulty date: December 3, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 65,628 hours, 17,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S136B37
- Part serial: 254592
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK FWD EMERGENCY LIGHT WOULD NOT STAY ILLUMINATED.  REPLACED EMERGENCY LIGHT ASSY & OPERATIONS RETURNED TO NORMAL.
